RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 2  


Ordinary Differential Equations
Singular Exponents and Properness Criteria for Linear Differential Systems
E. A. Barabanov
147
The Solution Polyhedron of the Dissipative Inequality for Relaxation SISO Systems
V. T. Borukhov
158
On Proper and Entire Solutions of a Generalized Emden–Fowler Equation
A. L. Gladkov, N. L. Slepchenkov
167
The Construction of a Pfaff System with Arbitrary Piecewise Continuous Characteristic Power-Law Functions
N. A. Izobov, E. N. Krupchik
177
On the Stability Degree
V. V. Kozlov, A. A. Karapetyan
186
Asymptotic Equivalence of Linear Differential Systems to Systems with Infinitely Differentiable Coefficients
T. G. Krasovskaya, S. A. Mazanik
193
Nonpreservation of Asymptotic Properties of Solutions of Singular Linear Differential Systems Under Small Perturbations
S. G. Krasovskii
202
On the Stability of Differential Systems with Respect to Almost Periodic Linear Approximation
A. V. Lipnitskii
208
On an Upper Bound for the Higher Exponent of a Linear Differential System with Integrable Perturbations on the Half-Line
E. K. Makarov, I. V. Marchenko, N. V. Semerikova
215
The Typical Dynamics of Some Mappings Determined by Piecewise Linear Functions
M. N. Malets, S. Yu. Pilyugin
225
Periodic Solutions of the Simplest Continuous System with Delay and Relaxation
A. D. Myshkis
233

Partial Differential Equations
On Eigenfunction Expansions Associated with the Schrödinger Operator with a Singular Potential
R. R. Ashurov, Yu. È. Fayziev
241
A Nonlocal Boundary Value Problem for Systems of Infinite-Order Partial Differential Equations
V. S. Il'kiv
250
Boundary Value Problems for Complete Quasi-Hyperbolic Differential Equations with Variable Domains of Smooth Operator Coefficients: I
F. E. Lomovtsev
258

Numerical methods
The Dynamic Renormalization Method for Finding the Maximum Lyapunov Exponent of a Chaotic Attractor
D. S. Glyzin, S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
268
Finite-Difference Methods for Convection-Diffusion Problems with Discontinuous Coefficients and Solutions
V. A. Tsurko
274

Chronicle
On Problems of Nonlinear Dynamics and Control at Moscow State University
281
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020